# SDR SWAA2024061782250

- Difficulty date: May 3, 2024
- Submitted: June 17, 2024
- Operation: Air carrier
- Aircraft: N467WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33830
- Aircraft time: 66,515 hours, 39,558 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 787 S26r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FRAME ON BS 787 AT LEVEL STR 26R RBL 24 WL 156 AFT CARGO COMPARTMENT 2024-295386 CORROSION FRAME DOUBLER ON BS 787 AT LEVEL STR 25R RBL 24 WL 156 AFT CARGO COMPARTMENT<[01] REPLACED SPLICE AND FASTENERS LOC ON FRAME ON BS 787 AT LEVEL STR 24R AND 25R RBL 24 WL 156 AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-02-0G-0 ITEM 9. SRM 51-40-02-0G-0 AND DWG 146A1262 SHEET 98 REV -. SEE INDIVIDUAL SIGN OFFS BELOW.;[02] RII COMPLETED JOB
